Journal article icon

Journal article

Letter to the editor

Abstract:
This letter shows how the main result contained in a paper recently appeared in the Journal of Multivariate Analysis was in fact a particular case of a more general theorem published three years before. © 2011 Elsevier Inc.

Actions


Access Document


Publisher copy:
10.1016/j.jmva.2011.06.002
Journal:
Journal of Multivariate Analysis More from this journal
Volume:
103
Issue:
1
Pages:
161-162
Publication date:
2012-01-01
DOI:
EISSN:
1095-7243
ISSN:
0047-259X
Language:
English
Keywords:
Pubs id:
pubs:410629
UUID:
uuid:fb2467c1-03d5-454d-b564-96a1ee52f331
Local pid:
pubs:410629
Source identifiers:
410629
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP